Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Mintop cause erectile dysfunction?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Tue, 19 Aug 2014 in Medicines and Side Effects
Question: I am not getting good errection since last week, I have XXXXXXX using mintio forte 5% sine last one month. is this been caused by using this oil. previously ised to have good errection every day and used to have sex with wife twice or thrice in a week. also sometimes i used to masturbate. sinec last one week i am not geeting good errection and sexual urge. i think this mintop oil is causing. please suggest.
doctor
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer...Mintop doesn't cause erectile dysfunction
Detailed answer..
Hello,
Thanks for the query.
Erectile dysfunction ( ED ) is a very common problem and most men do feel it temporarily in their lives,however There are many non medical reasons and medical reasons which can result in prolonged ED.
Non medical reasons include...
Obesity,lack of exercises,stress,extramarital affairs,alcoholism,smoking,drug abuse etc
Medical reasons include..
High BP,diabetes,high level of cholesterol etc.

Since your ED has occurred just few days back,I would advise you to ignore it.
In case this problem worsens,then you can think about the above listed causes and get yourself investigated.
Non medical reasons can be taken care of by changes in your lifestyle.
MINTOP doesn't result in ED.
I hope it helps,however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Pavan Kumar Gupta 14 hours later
Thanks for the explanation. but since 2 days, I think very less errection, and its affecting my life. so just worried, if its temporary. I am also surprised with this sudden change in it. by ignoring it will it fine in few days... i am not suffering from any desease which you have mentioned. i used to go to gym regularly as well.
doctor
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello,
I know it gives stress to a person,if he doesn't get proper erection.Thousand questions start haunting him.
In fact this feeling and constant thinking about it results in more ED.
You must understand that sex is a physical act but played at mental level.
I would advise you to completely stop thinking about it and just don't attempt a forceful sex.
Don't try for it.
Leave it for few days and start doing regular exercises.
Try doing some meditation and deep breathing exercises to relax and calm your nerves.
Don't try any medication as it may give temporary benefit but cam make you dependent on them.
Best of luck to you.
I strongly feel that this phase would pass off and you would get Your erection back
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Pavan Kumar Gupta 46 hours later
its been 3 days. still am facing the issue of erectile dysfunction. even by seeing the movies i am not getting aroused. so please suggest if I need to wait more for things to get fine. nowdays m not getting any feelings by seeing any sexual things. is it a very normal accross every man
doctor
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello,
You must take the things lightly and not rush up the things.
Things get complicated more when you start thinking about sex every time and not seeing or feeling the erection.
It is all mind game.
I again assure you that every thing is all right.Just don't try to force the thing on you.
Wait and watch and take care of your exercises.
Relax by deep breathing.
There is no time frame for such things.
It may take even couple of weeks.
Best of luck
Thanks

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  High bp

doctor1 MD

I’m taking Clonidine for High BP , I was only on for 2 weeks,0.1mg (twice a day) and had every side effect. The Dr. Said to to cut back to once a day for 3 days and then go to 1 every other day. I did the 3 days and am on the 2nd of every other...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type headache. His BP meds have been adjusted but now his behavior has shifted. Very aggressive argumentative...

doctor1 MD

Hello Doc Request your advice here I have been experiencing high bp from past 2 monthd but it has always been fluctuating at times it is 140 /80 at times 145/85 and at times it is normal 130/80 . I did not want to take and start blood pressure...

doctor1 MD

How long can I retain a 153/100 Blood Pressure and be safe? And...? My blood pressure is 153/100 and has been like that since my Dr. visit a few months ago (my last dr visit before that was 3 years ago). How long is it safe for my bp to be this high? My dr didn t prescribe any meds, although in his office my bp was 154/95. He also said that I needed to lose weight and eat less salt. I m 5 5 and 169 lbs My other question is, if my weight has any a lot to do with my bp being high would I be able to take a diet pill. A few years ago I was on phentermine 37.5mg and had dramatic weight loss within two months (then had a baby, and packed on some weight) so I thought If I got on the pills I could loose weight quickly and lower by bp. Thanks

doctor1 MD

I am a 26 year old male who has been on high blood pressure medication (enalipril 20mg) for about 5 years. Lately I have taken in interest in really controlling my BP so I have monitored it multiple times daily and often have readings such as 134/69 and 127/72(not bad readings). I have really been working hard at exercising and dieting and having a much longer happier balanced life. The problem I am having now is coming across a new term ( pulse pressure ) not pulse rate. They say that if you take your systolic and subtract your diastolic you get your pulse pressure and that it should be in the 40 range or it could be a sign of stiffening arteries. Could anyone tell me if I should be concerned with this or if the result of these recurring high pulse pressures are not significant. I averaged out 14 BP readings over the course of 4 days and the average PP is mid 50s, should I be worried?